# SDR ASAA2016011014713

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,776 hours, 6,571 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN CONTROLLER ZONE TEMP ILLUMINATES ON RECALL, GOES OUT ON MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED ZONE TEMP CONTROLLER BITE IAW FIM 21-62-801, RT CONTROLLER SHOWED FLT DECK TRIM VALVE FAULT FOR PREVIOUS FLIGHT.  CLEARED FAULT, OPERATED PACKS, PZTC BITE SHOWED NO FAULTS. NO HISTORY 60 DAYS. GROUND VERIFICATION SUCCESSFUL.
